# SDR 07FDEA05100

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, LEFT SIDE STA 560 TO 580, LBL 24 SEAT TRACK, INBOARD FLANGE CORRODED ON UPPER SURFACE, FOUND CORROSION TO BE OUT OF LIMITS.  NO CORROSION ALLOWED, IAW P-F SRM 53-10-1, FIG 3A PG 3.  REPAIRED SEAT RAIL DAMAGE SECTION, STA  560 TO 670, LBL 24, IAW SRM 53-10-5 FIG 1 53-10-2.  TREATED AND PRIMED IAW SRM 51-10-2, THIS IS CLASSIFIED AS A MAJOR  REPAIR.
